Feeling unwell on cycle - advice sought!

Revheavy

New member
Awards
0
Hi... I have just started my third cycle of test e only! 500mg per week, split over two jabs per week... I take an Ai three times a week (half a pill)... this has been great in the past!

Two friends started at the same time, on the same compound and same amount!

After each injection (3 so far) I felt a lot of pain in the injection site, and flu like symptoms which set in after about 12hrs, and last for 24hrs! - shivery, lethargic, headache etc...

I feared a dodge batch, however my two friends are loving life and having zero issues, they feel great!

I have previously done bloods and am happy where my levels are on this dose (so don’t have any this time)...

Any thoughts on what’s happening? Could it just be a brand thing?? As I haven’t experienced this before!

Thanks for feedback! R
 
Smont

Smont

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
You could be allergic to the carrier oil or something.

But regardless of what the reason is my answer is always the same. If some gear is making you feel crappy then stop using it. I don't understand ppl. Everyone is so caught up in thinking they have to finish the bottle or something.

If you went to eat at a restaurant and everytime you go you got sick you would stop going

If you ordered a product online and every time they sent it it was broken or the wrong product you would stop using that site

Why are we continuing to use gear if it makes us sick?

This isn't even directly at you it's just that lots of ppl make threads like this.

The solution is simple, throw it in the trash or sell it to your buddy that likes it and try another source.

But before you order next time find out what is used to make your gear. Bb, ba, and what type of carrier oil.

If the gear supplier can't tell you what's in the gear then red flag, do not purchase from them
 

Revheavy

New member
Awards
0
You could be allergic to the carrier oil or something.

But regardless of what the reason is my answer is always the same. If some gear is making you feel crappy then stop using it. I don't understand ppl. Everyone is so caught up in thinking they have to finish the bottle or something.

If you went to eat at a restaurant and everytime you go you got sick you would stop going

If you ordered a product online and every time they sent it it was broken or the wrong product you would stop using that site

Why are we continuing to use gear if it makes us sick?

This isn't even directly at you it's just that lots of ppl make threads like this.

The solution is simple, throw it in the trash or sell it to your buddy that likes it and try another source.

But before you order next time find out what is used to make your gear. Bb, ba, and what type of carrier oil.

If the gear supplier can't tell you what's in the gear then red flag, do not purchase from them
Hey! Yeah I’m not doing anymore, **** that! - I thought it could be a coincidence, but three in a row is certainly enough!

Just didn’t know if anyone else had had this type of reaction, as it’s not something I’ve really associated with it!
 
Smont

Smont

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Hey! Yeah I’m not doing anymore, **** that! - I thought it could be a coincidence, but three in a row is certainly enough!

Just didn’t know if anyone else had had this type of reaction, as it’s not something I’ve really associated with it!
Typically if the gear is high mg/ml like t400 or t500 then there is a lot of solvents and that causes problems for most ppl

But seeing how you said you're 500 is split over two shots I'm assuming that your gear is 250mg/ml so I would rule out the solvent problem.

Then next there is allergies to the carrier oil

Or possibly just dirty gear.

In the bigger scheme of things were really just playing a guessing game so I would just eliminate the problem completely. Especially when were talking about something we inject into ourselves!
 

Revheavy

New member
Awards
0
Typically if the gear is high mg/ml like t400 or t500 then there is a lot of solvents and that causes problems for most ppl

But seeing how you said you're 500 is split over two shots I'm assuming that your gear is 250mg/ml so I would rule out the solvent problem.

Then next there is allergies to the carrier oil

Or possibly just dirty gear.

In the bigger scheme of things were really just playing a guessing game so I would just eliminate the problem completely. Especially when were talking about something we inject into ourselves!
Yeah I agree mate! Yeah it’s TestoMed Enan 250. Says: oil base sterile......q.s - can’t say I’m clued up on the oil side of things :/
 
Smont

Smont

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Yeah I agree mate! Yeah it’s TestoMed Enan 250. Says: oil base sterile......q.s - can’t say I’m clued up on the oil side of things :/
It dosent matter you need to ask your supplier what the oil is.That just says sterile oil, it could be grapeseed oil, MCT oil, sesame oil, cottonseed oil, caster oil, ect.

There's probably 50 different sterile oils that they can use to make gear, some are natural organic Carrier oils and some are synthetic garbage. You want organic Carrier oils and if you know of any allergies that you may have you would want to avoid specific ones.

If the oil has a very thin almost watery appearance it's probably ultra filtered MCT oil, which is the oil I prefer. Slightly thicker oil with a slight yellow tint is more like grapeseed oil but it could also be a synthetic carrier, if the oil is super thick (like syrup consistency) it's generally castor oil but that is not often used.

Either way unless you get a hold of your supplier and ask what the carrier oil is it's just a guess and next time you purchase you're going to be taking another guess
 
Mathb33

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Allergic to the Carrier or solvent. there’s no other possible answer if you were fine before and it’s your first pins of cycle. Switch gear.
 

Revheavy

New member
Awards
0
It dosent matter you need to ask your supplier what the oil is.That just says sterile oil, it could be grapeseed oil, MCT oil, sesame oil, cottonseed oil, caster oil, ect.

There's probably 50 different sterile oils that they can use to make gear, some are natural organic Carrier oils and some are synthetic garbage. You want organic Carrier oils and if you know of any allergies that you may have you would want to avoid specific ones.

If the oil has a very thin almost watery appearance it's probably ultra filtered MCT oil, which is the oil I prefer. Slightly thicker oil with a slight yellow tint is more like grapeseed oil but it could also be a synthetic carrier, if the oil is super thick (like syrup consistency) it's generally castor oil but that is not often used.

Either way unless you get a hold of your supplier and ask what the carrier oil is it's just a guess and next time you purchase you're going to be taking another guess
Thanks for the education, appreciate that! I have asked the question so will see what he comes back with info/options wise!

Thanks for taking the time, appreciate that!
 

Revheavy

New member
Awards
0
Allergic to the Carrier or solvent. there’s no other possible answer if you were fine before and it’s your first pins of cycle. Switch gear.
Yeah, I’ll give this stuff to my mate (who’s constantly telling me how great he feels haha), try and identify the oil and change up! Thanks :)
 

Similar threads


Top